# SDR DALA2020110303562

- Difficulty date: November 2, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 23,618 hours, 8,856 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION UNABLE TO EDDY CURRENT INSPECT HOLES IN STR 2L & STR 2R DUE TO DAMAGE/OUT OF ROUND HOLES.  REPAIRED DAMAGE, PER ERA 588435-14AD.
